# SDR A6WA200540174

- Difficulty date: May 15, 2005
- Submitted: June 1, 2005
- Operation: Air carrier
- Aircraft: N410AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7490
- System (JASC): 3160 · Central Display
- Part: Display
- Condition: Malfunctioned
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: G
- Precautionary procedure: A

## Discrepancy

CAPTAINS MFD FAILED INFLIGHT, UNABLE TO USE REVISIONARY FUNCTION F/O PFD ERRATIC AND STAB TRIM 1 AND 2 AND MACH TRIM DISENGAGES.  INTERROGATED MDC, NO CURRENT FAULTS FOUND, RE-SET CAPTS MFD CB FOR FAILED CAPTS MFD, CND.  FAULT PERFORMED NR 1 AND NR 2 ENGINE RUNS CYCLED 1 AND 2 GENERATOR MFD AND PFD FOR FAULTS.  PERFORMED HFTCU FAULT ISOLATION TASK IAW 27-40-00 FOR STAB TRIM DISENGAGED.  (M)
